I began experiencing left hip joint pain 2 days ago. I am an active woman and work out 4 times a week. about 5 mos ago i was very sick with bronchitis and received an injection in my left buttocks. tonight as i was massaging my lower back and hip area, i noticed a very clear indention in my left butt cheeck. when i looked in the mirror, there is clear muscle atrophy/wasting in this one area. i believe this is the same place i had my injection. Could i go this long and just now being having issues from the shot? is there any possibility it could be from something else? i do have a desk job but like i said, i am very active. currently sitting here as i type i have a warm/burning sensation at the top of my left butt cheek and the discomfort radiates to my left thigh and left lower back. As a matter of fact, my whole left side of my back feels super tight. has anyone else experienced this?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.